Xhevat Z. Krasniqi - On the degree of approximation of continuous functions by a linear transformation of their Fourier series

cm:9273 - Communications in Mathematics, May 12, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.9273
On the degree of approximation of continuous functions by a linear transformation of their Fourier seriesArticle

Authors: Xhevat Z. Krasniqi

    In this paper, we have proved four theorems on the degree of approximation of continuous functions by matrix means of their Fourier series which is expressed in terms of the modulus of continuity and a non-negative mediate function.


    Volume: Volume 30 (2022), Issue 1
    Published on: May 12, 2022
    Accepted on: April 5, 2022
    Submitted on: April 13, 2020
    Keywords: Mathematics - Classical Analysis and ODEs

    Consultation statistics

    This page has been seen 227 times.
    This article's PDF has been downloaded 244 times.